# SDR UIEA201805290977

- Difficulty date: April 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,797 hours, 20,849 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED ON TAKEOFF, RESUMED OPERATION AT FL 350.  ACCOMPLISHED A BITE TEST OF THE WEATHER RADAR, NO FAULTS FOUND.  OPS CHECKED GOOD IAW FIM 34-43-00, AND AMM 34-43-00.
